Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability of spherical bubbles

Author: Garrett Birkhoff
Journal: Quart. Appl. Math. 13 (1956), 451-453
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/79932
MathSciNet review: 79932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Note on Taylor instability, Quart. Appl. Math. 12, 306-9 (1954) MR 0065316

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X

Additional Information

DOI: https://doi.org/10.1090/qam/79932
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society